Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

deebubs

Veteran Member
  • Total Reviews

    0
  • Content Count

    162
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About deebubs

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    California
  1. Hi Everyone, Long time since i logged on to Acne.org. Haven't forgotten about this site. I am still using differin since October 2006. I can't believe it has been that long! After using the differin and experimenting on moisturizers....I've learned how to properly balance the amount of oil on my face through using differin, jojoba oil, and cetaphil. Doing this has made my face a lot clearer...I only experience 1-2 breakouts a month...and my breakouts are usually just a small red b
  2. I just experienced some breakouts over the weekend. I have two zits one on each corner of my mouth. ARGH!!!!!!!!!! I am not sure what happened..but it seemed recently I have been breaking out every week, probably 1 a week...2 if it's really bad. My time of the month came a week early this month...not sure if the shift is the cause...and my hormones are wacked. Hopefully my face gets back to normal...and breakouts only last for 2 weeks. I know....the 2 zits will eventually disappear...h
  3. WAHOO!!!!!!!!! YAY!!!!!!!!!! So happy for ya!
  4. Tomorrow is my last day to take aleve. I've experience less inflamation during the week before that time of the month. Usually, I can feel bumps on my chin and close comodones start to get slightly inflamed. Aleve helped, and yes...I did get two small bumps...but they were hardly noticeable. Thank you ALEVE!
  5. I am still taking aleve to control my breakouts during that time of the month. So far so good. I will stop taking aleve mid-next week. I have been taking it twice a day, one right after I eat breakfast and one right after dinner.
  6. Okay...I took a chance and took Aleve. I figure I am not going to take it for a long time just a few days..so my stomach should be okay. And...Wow!...my zit on my chin died down...it was so inflamed and now it just a red dot and the bump has decreased in height that it isn't noticeable. Why didn't I do this earlier!!! STUPID....I kept on reading about Aleve and ppl on the brd have advice me to take Aleve. Well...better late than never..right??? I will be taking Aleve once a day until the e
  7. deebubs

    Lotion

    I use 2-3 drops of jojoba oil before I put my liquid foundation on. My face doesn't look greasy anymore like cetaphil which I used to use also. Jojoba oil is pretty cheap too! :angel: Good Luck
  8. Okay...I haven't logged anything for a while since I haven't experience anything new...but today. I got a red bump on the right side of my chin. Hopefully it will only last no more than a week. Although I do have a zit...it isn't as big as it used to be. Maybe bcos the pore that's plugged doesn't have that much gunk as before...who knows. I hope this is the only breakout I get this month....but I am still happy with the results I've gotten with my regimen.
  9. I think I started experiencing IB after the 4th week. I was using 2.5% BP as a morning cleanser...so your 10% BP may be helping a little. My iIB were whiteheads on my chin area...not a lot of huge papules or cysts. I woud get a papule now and then...but after the the 4 month it seems to disappear..knock on wood..will see.. I don't expect your IB to be really bad considering your acne is moderate. Do you have a lot of close comodones? I had a lot of those on my chin area. Using differin...
  10. I agree with Willow. Since your skin is getting use to Differin treat your face gently. I moisturize my face when I sense my face is getting dry after I apply Differin..but I do wait for 30 mins. There are a couple of ppl who also moisturize their face after applying Differin on the forum if you read through their logs. Good Luck!
  11. Nothing new on my side. This is the week my face tends to breakout...keeping my fingers crossed. Right now my face is clear I got until Sunday...and then I am done with this feeling of uneasiness.
×